# SDR BSYA200700015

- Difficulty date: December 5, 2007
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152079
- Aircraft time: 14,024 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12463
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MANIFOLD PRESSURE DROPPED TO 25" DURING CRUISE, LANDED DTW NO PROBLEMS.  MAINTENANCE CHANGED TURBO CHARGER, OPS CHECKS GOOD.
